# SDR SWIA200921623

- Difficulty date: May 17, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 28,602 hours, 40,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7803 - ROW 6 EMERGENCY LIGHTS INOP.  NO DEFECTS FOUND.
